| Model Number |
N/A |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/17/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the implant was used to reconstruct the acromioclavicular joint.After the procedure, the result was good; however after a few hours it was found that the sutures had loosened and the reduction had been lost.The patient had to be operated on again.Attempts have been made and there is no further information at this time.
Additional Manufacturer Narrative
(b)(4).G2: poland.H3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device has requested but not returned by hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
Reported event was unable to be confirmed due to limited information received from the customer.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Device is used for treatment.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.